# SDR AU980440

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine Nr 2
- Stage of operation: NR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE OIL FILTERS FULL OF METAL.
